# SDR COEA2014032506911

- Difficulty date: February 22, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 36,508 hours, 44,265 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: S5421210300100
- Condition: Debonded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 132789 NR 400004 HEAVY CHECK COE MAJOR REPAIR.  PANEL 476AR INNER SKIN SEPARATED FROM CORE.  LT NACELLE INBD LATERAL PANEL.  REPAIR IAW SRAS DT S-1417/14 8311 DATED 3/21/2014.
